On a differential property of an extremal mapping quasi-conformal in the mean
Doklady Akademii Nauk, Tome 243 (1978) no. 5, pp. 1138-1141
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_243_5_a11,
author = {Yu. F. Strugov},
title = {On a differential property of an extremal mapping quasi-conformal in the mean},
journal = {Doklady Akademii Nauk},
pages = {1138--1141},
year = {1978},
volume = {243},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_243_5_a11/}
}
Yu. F. Strugov. On a differential property of an extremal mapping quasi-conformal in the mean. Doklady Akademii Nauk, Tome 243 (1978) no. 5, pp. 1138-1141. http://geodesic.mathdoc.fr/item/DAN_1978_243_5_a11/